You are not currently logged in.
Access JSTOR through your library or other institution:
A Necessary and Sufficient Qualification for Constrained Optimization
F. J. Gould and Jon W. Tolle
SIAM Journal on Applied Mathematics
Vol. 20, No. 2 (Mar., 1971), pp. 164-172
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2099916
Page Count: 9
You can always find the topics here!Topics: Objective functions, Inequality constraints, Mathematical theorems, Local maximum, Mathematical inequalities, Necessary conditions for optimality, Constrained optimization, Mathematical functions, Economic theory, Nonlinear programming
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
A weak qualification is given which insures that a broad class of constrained optimization problems satisfies the analogue of the Kuhn-Tucker conditions at optimality. The qualification is shown to be necessary and sufficient for these conditions to be valid for any objective function which is differentiable at the optimum.
SIAM Journal on Applied Mathematics © 1971 Society for Industrial and Applied Mathematics